Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 02:26:16 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640690
  • Total Topics: 48667
  • Online Today: 208
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Can you stop testosterone/nandrolone indefinitely and reverse wasting?  (Read 3187 times)

0 Members and 1 Guest are viewing this topic.

Offline jm1953

  • Member
  • Posts: 262
Hi Members and Happy Holidays:

I have had wasting syndrome for quite sometime, since 1999.  The miracle for me have been testoserone/nandrolone injections, 1 cc of each every two weeks.  My primary HIV doctor, even my hematologist feel I can not live without.

I was just told by a friend your body will rebuild testosterone on itself, but it can take up to six months.  I have pretty low levels now even on therapy, but within the normal range.  He also said, without referencing any studies, that wasting may go away if these therapies are completely stopped.  I have been told by a doctor a while back your body will begin reproducing testosterone on it's own when it is retrained to do so after a month to six months of stopping testosterone replacement therapy.  I don't know the long term effects without nandrolone.

It would be nice to not have to receive injections every two weeks, and to not worry about two less substances among many I'm putting in my body.  But I do not want to waste in the meantime.  I go to the gym, try at least three times a week, and eat well, but I have a high metabolism and can drop 5 pounds in a day.

Just wondered if anyone has tried stopping for good and what result it had with wasting, muscle mass, weight gain, etc.

Thanks,

Jeff
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Can you stop testosterone/nandrolone indefinitely and reverse wasting?
« Reply #1 on: December 19, 2009, 09:44:58 PM »
I'm not sure about the reversing of wasting but there were some recent questions to Dr. Gallant about T levels and HIV and also about stopping T replacement and he suggested the following:

In people who are diagnosed with hypogonadism while sick with advanced HIV disease, things often improve with antiretroviral therapy, and it's often possible to stop testosterone replacement. However, this can not be done suddenly, since the testicles stop producing testosterone when it's given as a medication, and it can take them awhile to get working again. It's better to wean off the testosterone by gradually decreasing the dose, and then recheck levels several months after stopping it altogether.

It seems that the weaning would be easier to do with the gel rather than the injections. Although I guess you could continue the injections but with a lower and lower dosage until you are weaned off of it.

LINK:

http://www.hopkins-aids.edu/q_a/patient/recent_questions/low_testosterone_caused_by_hiv__.html?contentInstanceId=507642&siteId=7151
« Last Edit: December 19, 2009, 11:59:06 PM by Inchlingblue »

Offline darkerpozz

  • Member
  • Posts: 140
  • I'll be with you in a sec...
Re: Can you stop testosterone/nandrolone indefinitely and reverse wasting?
« Reply #2 on: December 19, 2009, 10:21:16 PM »
I have been poz for at least 10 years and my doc says it has alot to do with HIV meds and that proceure where they inject into areas of face is really good and long lasting but as one gets older testosterone drops so the chance of reversing while stopping testosterone is not likely, my view. The gel is a good idea to wean off, also

Offline Miss Philicia

  • Member
  • Posts: 24,141
  • celebrity poster, faker & poser
Re: Can you stop testosterone/nandrolone indefinitely and reverse wasting?
« Reply #3 on: December 19, 2009, 11:58:31 PM »
I stopped testosterone injections after four years and my numbers are normal now.
"Iíve slept with enough men to know that Iím not gay"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.